The Solvability of the Initial-Boundary Value Problems for a Nonlinear Schrödinger Equation with a Special Gradient Term

Автор(и)

  • G. Yagub Kafkas University, Paşaçayırı Campus, Kars, 36040, Turkey
  • N.S. Ibrahimov Baku State University, 23 Academic Zahid Khalilov St., Baku, AZ 1148, Azerbaijan; Lankaran State University, 50 Hazi Aslanov St., Lankaran, AZ 4200, Azerbaijan
  • M. Zengin Kafkas University, Paşaçayırı Campus, Kars, 36040, Turkey

DOI:

https://doi.org/10.15407/mag14.02.214

Ключові слова:

рiвняння Шредiнгера, спецiальний градiєнтний член, iснування i єднiсть, перша i друга початково-крайовi задачi.

Анотація

У статтi розглядаються початково-крайовi задачi для двовимiрного нелiнiйного рiвняння Шредiнгера iз спецiальним градiєнтним членом з чисто уявними коефiцiєнтами в нелiнiйнiй частинi, коли коефiцiєнти рiвняння є вимiрними обмеженими функцiями. Доведено iснування i єднiсть розв'язкiв першої i другої початково-крайової задачi майже скрiзь.

2010: 35D, 35M, 35Q.

Посилання

G.D. Akbaba, The Optimal Control Problem with the Lions Functional for the Schrödinger Equation Including Virtual Coefficient Gradient, Master’s thesis, Kars (Turkey), 2011 (Turkish).

L. Baudouin, O. Kavian, and J.P. Puel, Regularity for a Schrödinger equation with singular potentials and application to bilinear optimal control, J. Differential Equations 216 (2005), 188–222. https://doi.org/10.1016/j.jde.2005.04.006

A.G. Butkovskiy and Y.I. Samojlenko, Control of Quantum-Mechanical Processes and Systems. Mathematics and its Applications (Soviet Series), 56, Kluwer Academic Publishers Group, Dordrecht, 1990. https://doi.org/10.1007/978-94-009-1994-5

N.S. Ibragimov, The solvability of the initial-boundary value problems for the nonlinear stationary equation of quasi-optics with purely imaginary coefficient in the nonlinear part, News of Baku State University, Ser. Physics and Math. Sciences (2010), No. 3, 72–84.

A.D. Iskenderov and G.Y. Yagubov, A variational method for solving an inverse problem of determining the quantum mechanical potential, Dokl. Akad. Nauk SSSR 303 (1988), 1044–1048 (Russian); Engl. transl.: Soviet Math. Dokl. 38 (1989), 637– 641.

A.D. Iskenderov and G.Y. Yagubov, Optimal control of nonlinear quantummechanical systems, Avtomat. i Telemekh. (1989), No. 12, 27–38 (Russian); Engl. transl.: Automat. Remote Control 50 (1989), No. 12, Part 1, 1631–1641 (1990).

A. Iskenderov and G. Yagubov, Optimal control of the unbounded potential in the multidimensional nonlinear nonstationary Schrödinger equation, Bulletin of Lankaran State University, Ser. Natural Sciences (2007), 3–56.

A.D. Iskenderov, G.Y. Yagubov, and M.A. Musayeva, Identification of the Quantum Potentials, Chashyoglu, Baku, 2012 (Azerbaijani).

M. Jahanshahi, S. Ashrafi, and N. Aliev, Boundary layer problem for the system of the first order ordinary differential equations with constant coefficients by general nonlocal boundary conditions, Adv. Math. Models Appl. 2 (2017), 107–116.

O.A. Ladyzhenskaya, Boundary-Value Problems of Mathematical Physics, Nauka, Moscow, 1973 (Russian).

O.A. Ladyzhenskaya, V.A. Solonnikov, and N.N. Ural’tseva, Linear and QuasiLinear Equations of Parabolic Type, Nauka, Moscow, 1967 (Russian); Engl. transl.: Translations of Mathematical Monographs, 23, Amer. Math. Soc., Providence, R.I., 1968.

J.-L. Lions and E. Magenes, Non-Homogeneous Boundary Value Problems and Applications, I, Die Grundlehren der mathematischen Wissenschaften, 181, SpringerVerlag, New York–Heidelberg, 1972. https://doi.org/10.1007/978-3-642-65217-2

L.S. Pontryagin, Ordinary Differential Equations, Nauka, Moscow, 1982.

F.P. Vasilyev, Numerical Methods for Solving of the Extremal Problems, Nauka, Moscow, 1980.

M.A. Vorontsov and V.I. Schmalhausen, The Principles of Adaptive Optics, Nauka, Moscow, 1985 (Russian).

G.Y. Yagubov and M.A. Musayeva, On an identification problem for nonlinear Schrödinger equation, Differ. Uravn. 33 (1997), 1691–1698.

G. Yagubov, F. Toyğolu, and M. Subaşı, An optimal control problem for twodimensional Schrödinger equation, Appl. Math. Comput. 218 (2012), 6177–6187. https://doi.org/10.1016/j.amc.2011.12.028

K. Yajima and G. Zhang, Smoothing property for Schrödinger equations with potential superquadratic at infinity, Comm. Math. Phys. 221 (2001), 573–590. https://doi.org/10.1007/s002200100483

V.M. Zhuravlev, Nonlinear Waves in Multicomponent Systems Dispersion and Diffusion, Ulyanovsk State University, Ulyanovsk, 2001 (Russian).

Downloads

Опубліковано

2018-07-11

Як цитувати

(1)
Yagub, G.; Ibrahimov, N.; Zengin, M. The Solvability of the Initial-Boundary Value Problems for a Nonlinear Schrödinger Equation With a Special Gradient Term. J. Math. Phys. Anal. Geom. 2018, 14, 214-232.

Номер

Розділ

Статті

Завантаження

Дані завантаження ще не доступні.